South Carolina, 2017

Tornadoes and Hail in South Carolina, April 3, 2017

April 3, 2017 · NWS CAE · 18 events in 8 counties and zones

An upper level trough over northern Texas lifted into the Midwest. A series of upper level disturbances embedded in the trough moved over the Southeast during the afternoon and evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10
Crop damage
$10
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CAE wrote it up.

An upper level trough over northern Texas lifted into the Midwest. A series of upper level disturbances embedded in the trough moved over the Southeast during the afternoon and evening. The associated surface low developed across Missouri/Illinois with a trailing cold front which moved eastward from Mississippi to South Carolina through the day. The main area of thunderstorms developed ahead of the cold front in a quickly advancing line with some discrete supercells developing in southeastern Georgia. The main and most significant band of convection, enhanced by a strong low level jet and moisture transport off of the Gulf of Mexico, pushed quickly across the Midlands and Central Savannah River Area (CSRA) during the afternoon and early evening. The combination of moderate atmospheric instability and very strong vertical wind shear set the stage for a severe weather outbreak, which included a few tornadoes, strong damaging straight-line wind gusts, and a few hail reports across the Midlands and CSRA.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before the first event at Apr 3, 1:48 PM EST, 1 hour 1 minute earlier.

Area forecast discussion, Apr 3, 1:48 PM EST, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Columbia SC
248 PM EDT Mon Apr 3 2017

.SYNOPSIS...
Showers and thunderstorms, with some becoming severe, expected
this afternoon and evening associated with an approaching upper
disturbance and warm front. Dry and warm weather expected on
Tuesday before yet another strong system impacts the area on
Wednesday with another round of severe weather possible. Cooler
and dry Thursday into the weekend as high pressure settles over
the region but windy conditions expected Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Moisture and instability continue increasing across the forecast
area with showers and thunderstorms becoming more numerous.
Main concern through tonight remains the front currently moving
through eastern GA and the potential for severe weather. With
very strong winds aloft and plenty of instability have
coordinated with SPC in the issuance of tornado watch 119
through 9 pm. Expect the main threat of severe weather to begin
arriving in the CSRA between 3 and 4 pm and the Midlands between
4 and 5 pm. Along with the potential for tornadoes the freezing
level and wet bulb zero heights support potential for hail.
Although the cells will be progressing rapidly to the northeast
there is the potential for locally heavy rainfall with rainfall
rates up to 2 inches per hour. Main line of convection will
move east of the forecast area by 9 pm with a few showers and
thunderstorms lingering overnight. Winds will also remain strong
and gusty as the system crosses the area so the lake wind
advisory will remain in effect through 4 am. With cloud cover
and winds persisting overnight expect low temperatures in the
lower 60s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
For Tuesday and Tuesday Night: A return to dry weather expected
behind the front. Do not anticipate much in the way of cooler
temperatures behind the weak front. With more sunshine expected,
afternoon temperatures should climb back into the 80s. The dry
weather will continue for the majority of the overnight hours
Tuesday night. Moisture will begin increasing once again late in
the night across the western counties in advance of the next
approaching weather system, but any rainfall will hold off until
sunrise or later on Wednesday. Lows Tuesday night will remain
mild in the 50s to around 60 degrees.

Wednesday and Wednesday night: Active weather returns. More
severe weather will be possible. Another strong upper trough
will be moving towards the region, with southwesterly flow aloft
in advance of the trough. A surface warm front will once again
be lifting northward through the cwa during the morning, while
the main cold front will still be well west of the area. In
advance of this cold front, a warm, moist, and unstable airmass
is expected to be setting up across the cwa through the day.
Aloft, a strong 850 mb jet will be moving through the area, with
55-60+ knots. The combination of a 500 mb flow that will be
diffluent over the region, and a strong jet max at 250 mb, will
both help to enhance lift over the region by the afternoon.
Strong thunderstorms are expected to develop in a moderately
unstable airmass by the afternoon hours. With the strong low-
level jet, a damaging wind threat will be possible with the
storms. With the expected instability, the threat for hail and
an isolated tornado will also remain. There could be a couple
of rounds of strong storms as well, the first during the
afternoon in the vicinity of the retreating warm front, then the
second round late Wednesday afternoon and into Wednesday night
ahead of the approaching cold front. High temperatures Wednesday
around 80 to the lower 80s, and lows Wednesday night in the
middle 50s.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
The front will be exiting the region by Thursday morning, and
very windy conditions are forecast to develop behind the front.
Sustained winds around 20 mph, with wind gusts over 30 in many
areas, appear to be possible during the day. A Lake Wind
Advisory will likely be required during the daytime hours on
Thursday, with the possibility of another one on Friday.

As high pressure builds in behind the front, a return to dry
weather is expected through the entire long term period.
Winds will be out of a northwesterly downslope direction for
much of the period. There will be a noticeable cool down in
regards to temperatures behind this front associated with the
high pressure. Temperature readings will be at or below normal
Thursday through Saturday. By Sunday temperatures return back to
normal, with Monday above normal.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Restrictions expected for much of the TAF period...with strong
thunderstorms expected this afternoon and evening.

Line of strong thunderstorms continues marching toward AGS/DNL
with expected arrival time of the leading edge around 19z. Line
expected to arrive in CAE/CUB/OGB between 20 and 21z. Main
concern remains potential for damaging winds and tornadoes. Line
will move east of the terminals by 00z with showers and
isolated thunderstorms continuing into tonight. Expect MVFR
conditions through much of the night with improvement around
daybreak as high pressure and drier air will move into the area.
Winds will be strong and gusty into tonight before slowly
subsiding to around 10 knots overnight.

Potential for LLWS after 06z...however much will depend on
remaining convection and ability of inversion to develop. With
winds continuing overnight fog is not expected.

EXTENDED AVIATION OUTLOOK...Increasing confidence in
restrictions Wednesday and Wednesday night as another system
crosses the region with thunderstorms...possibly severe...along
with strong and gusty winds. Breezy...possibly
windy...conditions expected Wednesday night through Friday.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory until 4 AM EDT Tuesday for GAZ040-063>065-
     077.
SC...Lake Wind Advisory until 4 AM EDT Tuesday for SCZ015-016-018-
     020>022-025>031-035>038-041.

&&
Hazardous weather outlook, Apr 3, 1:16 PM EST, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
216 PM EDT Mon Apr 3 2017

GAZ040-063>065-077-SCZ018-020-021-025>028-030-035>037-041-041830-
Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Newberry-
Fairfield-Edgefield-Saluda-Lexington-Richland-Aiken-Barnwell-
Orangeburg-Calhoun-Bamberg-
216 PM EDT Mon Apr 3 2017

...LAKE WIND ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY...
...TORNADO WATCH 119 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Severe thunderstorms possible again on Wednesday and Wednesday night.
Breezy conditions expected Wednesday night through Friday with a lake
wind advisory likely needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ015-016-022-029-031-038-041830-
Lancaster-Chesterfield-Kershaw-Lee-Sumter-Clarendon-
216 PM EDT Mon Apr 3 2017

...LAKE WIND ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Severe thunderstorms possible again on Wednesday and Wednesday night.
Breezy conditions expected Wednesday night through Friday with a lake
wind advisory likely needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 3, 11:06 AM EST, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Columbia SC
1206 PM EDT MON APR 3 2017

GAZ040-063>065-077-SCZ018-025-030-031630-
Burke-Richmond-McDuffie-Lincoln-Columbia-Aiken-McCormick-Edgefield-
1206 PM EDT MON APR 3 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...
MCDUFFIE...BURKE...LINCOLN...RICHMOND...EDGEFIELD...SOUTHWESTERN
AIKEN AND MCCORMICK COUNTIES...

At 1204 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Lake Strom Thurmond to 10 miles
northwest of Perkins. Movement was northeast at 55 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Aiken, North Augusta, Grovetown, Evans, Waynesboro, Martinez, Fort
Gordon, Augusta, Clearwater, Belvedere, Edgefield, Hephzibah,
McCormick, Harlem, New Ellenton, Jackson, Lincolnton, Gloverville,
Lake Strom Thurmond and Bobby Brown State Park.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If you are on or near CLark's Hill Lake or Lake Thurmond, get out of
the water and move indoors or inside a vehicle. Remember, lightning
can strike out to 10 miles from the parent thunderstorm. If you can
hear thunder, you are close enough to be struck by lightning. Move
to safe shelter now! Do not be caught on the water in a thunderstorm.

LAT...LON 3396 8257 3402 8259 3407 8253 3406 8233
      3397 8230 3402 8224 3397 8218 3397 8198
      3329 8164 3319 8177 3312 8170 3292 8208
      3285 8214 3313 8228 3323 8223 3331 8237
      3364 8254 3365 8249 3398 8265
TIME...MOT...LOC 1604Z 227DEG 47KT 3400 8263 3297 8211

fwa
Special weather statement, Apr 3, 12:42 PM EST, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Columbia SC
142 PM EDT MON APR 3 2017

SCZ027-030-031815-
Lexington-Aiken-
142 PM EDT MON APR 3 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LEXINGTON AND
NORTHERN AIKEN COUNTIES...

At 138 PM EDT, a strong thunderstorm was located 10 miles north of
Aiken, moving northeast at 40 mph.

The storm likely contained wind gusts of 40 to 50 mph and small
hail, along with dangerous lightning and brief heavy downpours.

Locations impacted include...
the interstate 20 area north of Aiken, interstate 20 area southwest
of Lexington, New Holland, and Steedman.

LAT...LON 3352 8179 3368 8181 3394 8148 3364 8127
TIME...MOT...LOC 1738Z 234DEG 37KT 3369 8168
Special weather statement, Apr 3, 1:34 PM EST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Columbia SC
234 PM EDT MON APR 3 2017

GAZ077-031900-
Burke-
234 PM EDT MON APR 3 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BURKE COUNTY...

At 234 PM EDT, a strong thunderstorm was located 11 miles southwest
of Waynesboro, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Waynesboro and Vidette.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A tornado watch remains in effect until 900 PM EDT for east central
Georgia.

LAT...LON 3283 8224 3304 8229 3308 8229 3324 8187
      3298 8178 3292 8197 3292 8208 3288 8213
      3287 8213
TIME...MOT...LOC 1834Z 252DEG 26KT 3302 8219

fwa
Local storm report, Apr 3, 2:26 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
326 PM EDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             WAYNESBORO              33.09N 82.02W
04/03/2017  U0.25 INCH       BURKE              GA   COUNTY OFFICIAL

            PEA SIZE HAIL REPORTED AT BURKE COUNTY EMA
            OFFICE. .

0308 PM     FUNNEL CLOUD     WAYNESBORO              33.09N 82.02W
04/03/2017                   BURKE              GA   AMATEUR RADIO

            FUNNEL CLOUD REPORTED NEAR THE INTERSECTION
            OF HWY 56 AND HWY 24. .

&&

NWS COLUMBIA SC
IRIS SYSTEM
Local storm report, Apr 3, 2:38 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
338 PM EDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     9 S LINCOLNTON          33.66N 82.48W
04/03/2017                   LINCOLN            GA   EMERGENCY MNGR

            REPORTED MORE THAN 20 TREES DOWN ALONG
            THOMSON HIGHWY NEAR THE AMITY COMMUNITY AND
            LAKE THURMOND. REPORTED 6 TO 8 TREES SNAPPED
            AT 15 TOP 20 FEET ABOVE THE GROUND. TREES
            ACROSS THE HIGHWAY. BOTH SOFTWOOD AND
            HARDWOOD TREES DAMAGED. .

&&

MJP/LCV
Special weather statement, Apr 3, 2:42 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Columbia SC
342 PM EDT MON APR 3 2017

SCZ022-032015-
Kershaw-
342 PM EDT MON APR 3 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KERSHAW
COUNTY...

At 339 PM EDT, radar indicated a line of strong
thunderstorms in western Kershaw County moving toward
the Lugoff and Camden areas. The storms were moving
northeast near 40 mph.

The line likely contained wind gusts of 40 to 50 mph
and small hail along with brief heavy rain.

A tornado watch is in effect. Remain alert and be
ready to take cover. A small interior room on the
lowest floor usually offers the best protection
from tornadoes.

LAT...LON 3445 8042 3412 8055 3414 8080 3446 8069
TIME...MOT...LOC 1939Z 228DEG 35KT 3439 8072 3416 8080

The radar

The Columbia radar (KCAE), 91 km away, was scanning. The volume nearest the first event began at 19:46 UTC.

Open the radar archive at this moment

Event by event

14 thunderstorm wind, 3 tornado, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Aiken

When
April 3, 2:49 PM EST to 2:51 PM EST
Where
Aiken County, 0.9 mi SW of Belvedere
Measured
60 kt (69 mph) estimated gust
Reported by
Amateur Radio
Coordinates
33.520, -81.960

Trees downed in North Augusta.

Hail, Aiken

When
April 3, 3:05 PM EST to 3:06 PM EST
Where
Aiken County, 0.9 mi SE of Aiken
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.540, -81.710

Quarter size hail at Two Notch Rd and Brandy Rd.

Thunderstorm Wind, Aiken

When
April 3, 3:05 PM EST to 3:08 PM EST
Where
Aiken County, 1.8 mi SW of Aiken
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.530, -81.740

Multiple trees down near Lynwood Dr and Longwood Dr in the Aiken Estates subdivision.

Tornado, Aiken

When
April 3, 3:08 PM EST to 3:09 PM EST
Where
Aiken County, 1.8 mi SW of Aiken
Rating
EF0
Path length
0.06 mi
Path width
25 yd
Reported by
NWS Storm Survey
Coordinates
33.530, -81.740

Several trees downed in multiple directions along Longwood Dr indicates that a brief tornado occurred in the Aiken Estates subdivision.

Thunderstorm Wind, Aiken

When
April 3, 3:08 PM EST to 3:10 PM EST
Where
Aiken County, 0.9 mi SE of Langley
Measured
60 kt (69 mph) estimated gust
Reported by
Amateur Radio
Coordinates
33.510, -81.860

Trees down on Lee Dr.

Thunderstorm Wind, Saluda

When
April 3, 3:08 PM EST to 3:10 PM EST
Where
Saluda County, 0.57 mi W of Ridge Spg
Measured
60 kt (69 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.850, -81.680

Trees down in roadway near the intersection of Hwy 39 and Hwy 23 near Ridge Spring.

Thunderstorm Wind, Aiken

When
April 3, 3:13 PM EST to 3:15 PM EST
Where
Aiken County, 1.15 mi W of Gloverville
Measured
55 kt (63 mph) estimated gust
Reported by
Amateur Radio
Coordinates
33.520, -81.850

Fire caused by downed power lines.

Tornado, Aiken

When
April 3, 3:14 PM EST to 3:16 PM EST
Where
Aiken County, 3.39 mi S of Monetta to 3.36 mi SSE of Monetta
Rating
EF1
Path length
0.87 mi
Path width
100 yd
Reported by
NWS Storm Survey
Coordinates
33.801, -81.620

The tornado touched down near Old Shoals Road just south of Abney Rd where it snapped numerous pine trees, resulting in EF1 damage. The tornado then weakened as it moved in a general eastward direction, snapping additional pine trees as it crossed|Shealy Pond Rd and then Alberta Peach Rd before dissipating.

Thunderstorm Wind, Lancaster

When
April 3, 3:30 PM EST to 3:35 PM EST
Where
Lancaster County, 3.07 mi SW of Unity
Measured
60 kt (69 mph) estimated gust
Reported by
Law Enforcement
Coordinates
34.770, -80.740

Trees down in roadway at Old Pardue Rd and Zion Rd.

Thunderstorm Wind, Lexington

When
April 3, 3:30 PM EST to 3:45 PM EST
Where
Lexington County, 1.34 mi WSW of Lexington
Measured
65 kt (75 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
33.970, -81.270

A line of severe thunderstorms swept east across Lexington Co and produced widespread strong damaging winds. Numerous trees were downed near Pond Branch Rd and Interstate 20. Other trees were downed on Ball Park Rd near the back of the baseball complex, and along Barr Rd.

Thunderstorm Wind, Lancaster

When
April 3, 3:32 PM EST to 3:37 PM EST
Where
Lancaster County, 2.27 mi W of Camp Creek
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
34.750, -80.720

Trees down near John Everhall Rd and John Truesdale Rd.

Thunderstorm Wind, Lexington

When
April 3, 3:33 PM EST to 3:38 PM EST
Where
Lexington County, 2.76 mi S of Gilbert
Measured
65 kt (75 mph) estimated gust
Reported by
Trained Spotter
Coordinates
33.880, -81.380

Fence around properties blown over near Juniper Springs Rd and Tiger Circle. Multiple trees snapped. Barn with cinder block walls blown out.

Thunderstorm Wind, Lexington

When
April 3, 3:44 PM EST to 3:45 PM EST
Where
Lexington County, 1.8 mi SW of Barr
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
33.910, -81.300

Multiple trees down on house and car near Longs Pond Rd.

Thunderstorm Wind, Richland

When
April 3, 4:00 PM EST to 4:05 PM EST
Where
Richland County, Arthurtown
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
33.970, -81.020

Richland Co Mesonet device measured a wind gust of 65 MPH at the top of Williams Brice Stadium.

Tornado, Calhoun

When
April 3, 4:11 PM EST to 4:22 PM EST
Where
Calhoun County, 2.2 mi SSE of Riley to 2.04 mi NW of Creston
Rating
EF2
Path length
6.72 mi
Path width
600 yd
Reported by
NWS Storm Survey
Coordinates
33.590, -80.787

The tornado touched down near the Orangeburg and Calhoun County line near Pasture Lane. The tornado moved east-northeast for about 6.5 miles. The tornado lifted just before Highway 6 near Kings Grant Rd.

The most significant damage occurred along Sikes Rd near Belleville Rd and extended eastward to Mossdale Rd. A row of power poles along Sikes Rd and Mossdale Rd were snapped near their base. Several structures were heavily damaged. This includes|several barns...large metal storage buildings with anchors removed from the ground and roof damage to homes. There were numerous hardwood and softwood trees that were either uprooted or snapped along the path of the tornado. A pivot tilt irrigation system along US Highway 176 was overturned.

Thunderstorm Wind, Chesterfield

When
April 3, 4:30 PM EST to 4:35 PM EST
Where
Chesterfield County, 3.25 mi SSW of Rivers
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
34.680, -80.100

Trees down in roadway on SC 102.

Thunderstorm Wind, Chesterfield

When
April 3, 4:35 PM EST to 4:38 PM EST
Where
Chesterfield County, 0.89 mi SE of Cheraw Muni Arpt
Measured
49 kt (56 mph) measured gust
Property damage
$10
Crop damage
$10
Reported by
AWOS
Coordinates
34.710, -79.960

AWOS at Cheraw Municipal Airport measured a 49 knot wind gust due to thunderstorm activity.

Thunderstorm Wind, Clarendon

When
April 3, 5:07 PM EST to 5:10 PM EST
Where
Clarendon County, 2.37 mi NNW of Gable
Measured
60 kt (69 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.850, -80.120

SC Highway Patrol reported trees down across Interstate 95 in the southbound lanes at Mile Marker 130.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in South Carolina in 2017Every state in 2017This day in weather historyThe tornado archive for South Carolina, 2017Warnings in South Carolina, April 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 679708, 679546, 679712, 679547, 679714, 679725, 679727, 679548, 679729, 679745, 679737, 679738, 679739, 679743, 679549, 679740, 679746, 679741.